# SDR SIMA201122204A

- Difficulty date: August 8, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 20,030 hours, 14,619 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR WILL NOT LOCK.  RIGGED DOOR, OPS CHECK GOOD.
